Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 47, Number 2

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 47, Number 2 (1941)
Bull. Amer. Math. Soc. 47 (1941)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 47, Number 2 (1941)
Bull. Amer. Math. Soc. 47 (1941)
More Information
Full-text PDF Free Access     Request Permissions
Rational methods in matrix equations
Mark H. Ingraham.
Bull. Amer. Math. Soc. 47 (1941), 61-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0003606
Maximum of certain fundamental Lagrange interpolation polynomials
M. S. Webster.
Bull. Amer. Math. Soc. 47 (1941), 71-73
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0003297
An invariance theorem for subsets of $S^{n}$
Samuel Eilenberg.
Bull. Amer. Math. Soc. 47 (1941), 73-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0003200
Measurability and modularity in the theory of lattices
M. F. Smiley.
Bull. Amer. Math. Soc. 47 (1941), 76-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0003439
A Stieltjes integral equation
F. G. Dressel.
Bull. Amer. Math. Soc. 47 (1941), 79-83
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0004058
Fourier coefficients of bounded functions
Bernard Friedman.
Bull. Amer. Math. Soc. 47 (1941), 84-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0003834
The generalization of a lemma of M. S. Kakeya
J. Geronimus.
Bull. Amer. Math. Soc. 47 (1941), 93-95
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0003598
Note on certain orthogonal polynomials
Dunham Jackson.
Bull. Amer. Math. Soc. 47 (1941), 96-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0003853
Note on an inequality of Steiner
T. Radó and P. Reichelderfer.
Bull. Amer. Math. Soc. 47 (1941), 102-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0003701
An additional criterion for the first case of Fermat’s last theorem
Barkley Rosser.
Bull. Amer. Math. Soc. 47 (1941), 109-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0003656
Some new properties of transfinite ordinals
Seymour Sherman.
Bull. Amer. Math. Soc. 47 (1941), 111-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0003688
The decomposition theorem for abelian groups
Joel Brenner.
Bull. Amer. Math. Soc. 47 (1941), 116-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0003406
On the convex solution of a certain functional equation
H. P. Thielman.
Bull. Amer. Math. Soc. 47 (1941), 118-120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0004052
An unsymmetric Fubini theorem
R. H. Cameron and W. T. Martin.
Bull. Amer. Math. Soc. 47 (1941), 121-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0003700
Linear forms in function fields
Leonard Tornheim.
Bull. Amer. Math. Soc. 47 (1941), 126-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0003662
A note on a theorem of Radó concerning the $( {1,m} )$ conformal maps of a multiply-connected region into itself
Maurice H. Heins.
Bull. Amer. Math. Soc. 47 (1941), 128-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0003241
Non-cyclic algebras of degree four and exponent two with pure maximal subfields
Roy Dubisch.
Bull. Amer. Math. Soc. 47 (1941), 131-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0003623
Note on normality in quasi-groups
D. C. Murdoch.
Bull. Amer. Math. Soc. 47 (1941), 134-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0003426
On the first case of Fermat’s last theorem
D. H. Lehmer and Emma Lehmer.
Bull. Amer. Math. Soc. 47 (1941), 139-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0003657
Proof of a theorem of Hall
Harry Goheen.
Bull. Amer. Math. Soc. 47 (1941), 143-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0003394
On regular families of curves
Hassler Whitney.
Bull. Amer. Math. Soc. 47 (1941), 145-147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0004115
Translated functions and statistical independence
R. P. Agnew and M. Kac.
Bull. Amer. Math. Soc. 47 (1941), 148-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0003500
Note on a certain type of diophantine system
E. T. Bell.
Bull. Amer. Math. Soc. 47 (1941), 155-159
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0003637
Power series the roots of whose partial sums lie in a sector
Louis Weisner.
Bull. Amer. Math. Soc. 47 (1941), 160-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0003799
On a result of Hua for cubic polynomials
Alvin Sugar.
Bull. Amer. Math. Soc. 47 (1941), 164-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0003661
Divisors of zero in matric rings
Neal H. McCoy.
Bull. Amer. Math. Soc. 47 (1941), 166-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0003616